Follow
Wojciech Cygan
Wojciech Cygan
Assistant Professor, Univeristy of Wrocław
Verified email at uwr.edu.pl - Homepage
Title
Cited by
Cited by
Year
Asymptotic behavior of densities of unimodal convolution semigroups
W Cygan, T Grzywny, B Trojan
Transactions of the American Mathematical Society 369 (8), 5623-5644, 2017
262017
Heat content for convolution semigroups
W Cygan, T Grzywny
Journal of Mathematical Analysis and Applications 446 (2), 1393-1414, 2017
192017
Alpha-stable random walk has massive thorns
A Bendikov, W Cygan
arXiv preprint arXiv:1307.4947, 2013
162013
Limit theorems for random walks
A Bendikov, W Cygan, B Trojan
Stochastic Processes and their Applications 127 (10), 3268-3290, 2017
122017
Oscillating heat kernels on ultrametric spaces
A Bendikov, W Cygan, W Woess
J. Spectr. Theory 9 (1), 195-226, 2019
112019
On recurrence of the multidimensional Lindley process
W Cygan, J Kloas
62018
On massive sets for subordinated random walks
A Bendikov, W Cygan
Mathematische Nachrichten 288 (8-9), 841-853, 2015
62015
Central limit theorem for the capacity of the range of stable random walks
W Cygan, N Sandrić, S Šebek
Stochastics 94 (2), 226-247, 2022
32022
Decay of harmonic functions for discrete time Feynman--Kac operators with confining potentials
W Cygan, K Kaleta, M Śliwiński
arXiv preprint arXiv:2109.03788, 2021
32021
Functional CLT for the range of stable random walks
W Cygan, N Sandrić, S Šebek
Bulletin of the Malaysian Mathematical Sciences Society 44 (3), 1371-1386, 2021
32021
A note on the generalized heat content for L\'evy processes
W Cygan, T Grzywny
arXiv preprint arXiv:1703.10790, 2017
32017
Asymptotic formula for subordinated random walks
A Bendikov, W Cygan, B Trojan
arXiv preprint arXiv:1504.01759, 2015
22015
Asymptotics of non-local perimeters
W Cygan, T Grzywny
Annali di Matematica Pura ed Applicata (1923-) 202 (6), 2629-2651, 2023
12023
Convex hulls of stable random walks
W Cygan, N Sandrić, S Šebek
Electronic Journal of Probability 27, 1-30, 2022
12022
Transition probability estimates for subordinate random walks
W Cygan, S Šebek
Mathematische Nachrichten 294 (3), 518-558, 2021
12021
On the rate of convergence in the central limit theorem for hierarchical Laplacians
A Bendikov, W Cygan
ESAIM: Probability and Statistics 23, 68-81, 2019
12019
Invariance principle for the capacity and the cardinality of the range of stable random walks
W Cygan, N Sandrić, S Šebek
Stochastic Processes and their Applications 163, 61-84, 2023
2023
Asymptotics and geometric flows for a class of nonlocal curvatures
W Cygan, T Grzywny, J Lenczewska
arXiv preprint arXiv:2308.16660, 2023
2023
Iterated-logarithm laws for convex hulls of random walks with drift
W Cygan, N Sandrić, S Šebek, A Wade
arXiv preprint arXiv:2307.10027, 2023
2023
Bounds on the size of the convex hull of planar Brownian motion and related inverse processes
W Cygan, H Panzo, S Šebek
arXiv preprint arXiv:2307.09440, 2023
2023
The system can't perform the operation now. Try again later.
Articles 1–20